×

zbMATH — the first resource for mathematics

L’invariance topologique du type simple d’homotopie (d’apres T. Chapman et R. D. Edwards). (French) Zbl 0293.57007
Sem Bourbaki 1972/73, Expose No. 428, Lect. Notes Math. 383, 186-209 (1974).

MSC:
57N20 Topology of infinite-dimensional manifolds
55P15 Classification of homotopy type
57Q10 Simple homotopy type, Whitehead torsion, Reidemeister-Franz torsion, etc.
57Q15 Triangulating manifolds
58B05 Homotopy and topological questions for infinite-dimensional manifolds
Full Text: Numdam EuDML